Invariant measures for discrete dynamical systems and ergodic properties of generalized Boole-type transformations

Denis Blackmore , Jolanta Golenia , Anatolij K. Prykarpatsky , Yarema A. Prykarpatskyy

Abstract

Invariant ergodic measures for generalized Boole type transformations are studied using an invariant quasi-measure generating function approach based on special solutions to the Frobenius--Perron operator. New two-dimensional Boole type transformations are introduced, and their invariant measures and ergodicity properties are analyzed.
Author Denis Blackmore
Denis Blackmore,,
-
, Jolanta Golenia
Jolanta Golenia,,
-
, Anatolij K. Prykarpatsky
Anatolij K. Prykarpatsky,,
-
, Yarema A. Prykarpatskyy (FoEEaLS / DoAM)
Yarema A. Prykarpatskyy,,
- Department of Applied Mathematics
Journal seriesUkrainian Mathematical Journal, ISSN 0041-5995, (A 15 pkt)
Issue year2013
Vol65
No1
Pages47- 63
Publication size in sheets0.8
DOIDOI:10.1007/s11253-013-0764-z
URL http://link.springer.com/article/10.1007/s11253-013-0764-z
Internal identifierWIŚIG/2013/126
Languageen angielski
LicenseOther; author's original; Other open licence; after publication
Score (nominal)15
ScoreMinisterial score = 15.0, 26-07-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 26-07-2017, ArticleFromJournal
Publication indicators WoS Citations = 0
Citation count*
Additional fields
FinansowanieD.B. acknowledges the National Science Foundation (Grant CMMI-1 029809), A.P. and Y.P. acknowledge the Scientific and Technological Research Council of T urkey (TUBITAK/NASU- 111T558 Project) for a partial support of their research.
Oświadczenie o afiliacjiYa. A. Prykarpatsky - dołączone do publikacji
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?